MathSciNet Relay Station
MathSciNet bibliographic data
MR924267 93B50 (49D27 93C40)
Wittenmark, B.; Middleton, R. H.; Goodwin, G. C. Adaptive decoupling of multivariable systems. Internat. J. Control 46 (1987), no. 6, 1993–2009.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement